# SDR DALA2017012300532

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 63,388 hours, 21,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP LOWER SURFACE SKIN HAS DENT AT OTBD NR 2 TRACK AND 17 INCHES FROM LOWER EDGE.  REPAIRED THE FLAP SKIN IAW SRM  51-70-10, REPAIR 2.
